×

Found 8 Documents (Results 1–8)

100
MathJax

Asymptotic parabolicity for strongly damped wave equations. (English) Zbl 1326.35211

Holden, Helge (ed.) et al., Spectral analysis, differential equations and mathematical physics: A Festschrift in honor of Fritz Gesztesy’s 60th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-7574-2/hbk). Proceedings of Symposia in Pure Mathematics 87, 119-131 (2013).
PDF BibTeX XML Cite
Full Text: arXiv

The Favard class for a nonlinear parabolic problem. (English) Zbl 0828.34051

McBride, A. C. (ed.) et al., Recent developments in evolution equations. Proceedings of a meeting held at the University of Strathclyde, UK, 25-29 July, 1994. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 324, 134-147 (1995).
MSC:  34G20 35K20 47H20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

Year of Publication

all top 3

Classification